# SDR ASAA9940054

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - PRIOR TO FLIGHT 675, THE L2 DOOR WAS REPORTED AS BINDING.  LUBRICATED DOOR AND DOOR OPERATED NORMALLY.  (M)
